Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Barbara Re: withdrawal symptoms coming off zoloft McPac

Posted by BarbaraCat on January 14, 2003, at 0:34:39

In reply to Barbara Re: withdrawal symptoms coming off zoloft, posted by McPac on January 11, 2003, at 23:35:30

Hi Mike,
Good to hear from you again. I'll get back to you soon with my email account. I need to set up another internet one and with my recent low thyroid issues I'm feeling a bit energy challenged these days. If you don't hear from me in a few more days, give me another buzz, OK? - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20030113/msgs/135770.html